您当前的位置:
首页 >
文章列表页 >
Existence of solutions for boundary value problem for a class of coupled system of nonlinear fractional q-difference equations
Research articles | 更新时间:2023-11-01
    • Existence of solutions for boundary value problem for a class of coupled system of nonlinear fractional q-difference equations

    • Acta Scientiarum Naturalium Universitatis Sunyatseni   Vol. 62, Issue 2, Pages: 165-171(2023)
    • DOI:10.13471/j.cnki.acta.snus.2021A022    

      CLC: O175.8
    • Received:23 April 2021,

      Accepted:13 September 2021,

      Online First:30 December 2022,

      Published:25 March 2023

    移动端阅览

  • MENG Xin.Existence of solutions for boundary value problem for a class of coupled system of nonlinear fractional q-difference equations[J].Acta Scientiarum Naturalium Universitatis Sunyatseni,2023,62(02):165-171. DOI: 10.13471/j.cnki.acta.snus.2021A022.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

334

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Graph-Motif matrix enhanced conditional diffusion model for vehicle trajectory generation
Simpson's rule-assisted infrared spectroscopic analysis of adenosine in Cordyceps sinensis
AGV autonomous intelligent navigation algorithm based on improved DDPG
Design and synthesis of N-substituted α,β-unsaturated amide-naphthalene hybrids and evaluation of their antitumor activity
Optimization of H-κ stacking using a flood-fill-based topological approach for sedimentary layer characterization

Related Author

No data

Related Institution

No data
0